# SDR SWIA202053836

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT ANGLE FROM FS 310-333 IS CRACKED.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE P/N SH670-33332-5 BETWEEN FS 310-FS 333, PER CRJ700 SRM.
